Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On totally paracompact metric spaces

Author: A. Lelek
Journal: Proc. Amer. Math. Soc. 19 (1968), 168-170
MSC: Primary 54.35
MathSciNet review: 0219032
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. V. Arhangel'skiĭ, On the metrization of topological spaces, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 8 (1960), 589-595. MR 0125561 (23:A2861)
  • [2] H. H. Corson, Collections of convex sets which cover a Banach space, Fund. Math. 49 (1961), 143-145. MR 0125430 (23:A2732)
  • [3] H. H. Corson, T. J. McMinn, E. A. Michael, and J.-I. Nagata, Bases and local finiteness, Notices Amer. Math. Soc. 6 (1959), 814.
  • [4] R. M. Ford, Basis properties in dimension theory, Doctoral Dissertation, Auburn University, Auburn, Ala., 1963.
  • [5] C. Kuratowski, Topologie. I, Państwowe Wydawnictwo Naukowe, Warsaw, 1958. MR 0090795 (19:873d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.35

Retrieve articles in all journals with MSC: 54.35

Additional Information

Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society